# SDR SIMA201108202

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 18,792 hours, 16,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 14569009610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT AILERON PCA FITTING MID HAT BUSHING MIGRATED OUT OF THE AIRLERON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ACTUATOR SUPPORT ASSEMBLY IAW EMB 145 SRM 51-20-03 AND SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
